ADVIL COLD & SINUS TABLETS (CAPLETS)/COATED 20S (10S BLISTER X 2)
Advil Cold & Sinus caplets temporarily relieve the following symptoms associated with the common cold, sinusitis or flu: nasal congestion, sinus pain, headache, fever and body aches and pains. And Advil Cold & Sinus caplets have a non-drowsy formula with a unique sugar coating that makes them easy to swallow too. Nothing you can buy relieves tough pain better or lasts longer than the pain reliever in Advil Cold & Sinus. Active Ingredients & Purpose Ibuprofen 200mg / Pseudoephedrine HCI 30mg Pain reliever/fever reducer / Nasal decongestant Uses For effective relief of the symptoms of colds and sinusitis including: nasal congestion sinus pain headache fever body aches and pain sore throat

ADVIL COLD & SINUS TABLETS (CAPLETS)/COATED 20S (10S BLISTER X 2)

AED15.00Price

    Alkayan Pharmacy LLC
    Al Qusaidat, Ras Al Khaimah, UAE.

    • LandLine
    • WhatsApp
    • Facebook
    • YouTube

    +971 7 2464 566

    +971 54 456 9191